MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 COMPONENT GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 COMPONENT GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not available.H11 livanova deutschland manufactures the s5 hlm gas blender, the event occurred in germany.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report about an error concerning the s5 hlm gas blender.The issue occurred during procedure.There is no report of patient injury.

Brand Name
S5 COMPONENT GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 
MDR Report Key23787383
Report Number9611109-2025-90597
Device Sequence Number5712203
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)171115
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 COMPONENT GAS BLENDER
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2017
Usage of Device A
Patient Sequence Number1
Patient SexUnknown